Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on 50 mg of Zoloft since I was in JR high. Now I am switching doctors, and he says my diagnosis (I was diagnosed as bi polar) doesn't match up with the medication. So until I go to see him in October, I have no medication whatsoever. I am now 19 and I am having the weirdest withdrawals. Aside from insomnia, stomach pain, irritability, anxiety, and muscle tensions, I also have this urge to scratch. My skin and scalp is always itching (I've experienced that before whenever it would take a few days to get the meds refilled), I always have heartburn the nightmares I have the little bit I do sleep are so bad that I wake up in tears,and my muscles are cramping up more and I have random fits of crying for no reason whatsoever (I guess I just feel that sad every hour or so), but either I'm seeing things, or a shadow moved on my wall earlier.... and there was no light for there to even create the shadow. I have been without my Zoloft for a week now and supposedly it should be out of my system. If it is, then what the hell is going on? This is getting very difficult to deal with and I have college that starts next week... does anyone have any sort of advice??? It would be greatly appreciated because I honestly dont know what to do.... 

Loading...

What worked for me is Inositol - you get it at a health food store, perferably in a powder form. Put 1/4t in water and drink as needed about every 4 hours. Good luck!
Reply

Loading...

Hi Aly,

I hope your symptoms have improved by now.  Did you taper the medication?  10mg every 2 weeks is about the fastest you should go.  Even with that withdrawal symptoms seem to occur.  I started tapering 2 months ago and quit last week and have experienced every one of your symptoms including things moving and jumping in my peripheral vision and it sucks.  

Omega 3's/fish oils, exercise, fresh green juices have helped the most.  Don't forget to drink lots of water and try to eat fresh healthy foods even if you're feeling nauseous.  Also, if you need to be mentally alert for college you can try a safe dose of Benadryl or Lunesta for deeper sleep. I find they give me at least a couple of hours of energetic clear thinking before afternoon/evening fogginess hit.

Keep us updated.
Reply

Loading...